# SDR ASAA2022121941150

- Difficulty date: December 14, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 24,241 hours, 7,621 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20383
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 27,872 hours, 8,500 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ON RECALL. GOES OUT WITH RESET. GROUNDED - YES.  CONFIRMED FAULT, NR 2 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL "FLIGHT DECK" TCV (V143). REMOVED & REPLACED SAME REF B737-900 AMM 21-61-21.  ORIG SUBMISSION DATE: 12/19/2022
